I have some Butalbital pills W/O codeine & they make me sleepy but i want to know if they provide the same level of pain relief as the Norco 10mg. I am prescribed?I have never taken more than one at a time of the Butalbital so i am not that familiar with long term effects.Over time can i tolerate Butalbital W/O Codeine?
Butalbital is a barbiturate and not a opiate so it doesn't kill pain. What they use it for is top cool you out. Norco10mgs is not a particularly strong pain killer and it only last a couple to three hours. So if you have acute pain then the Norco is good to use once in a while and the same goes with the
butalbital. They are both highly addictive so be careful and only take them when you really feel you need to. I would not take either on a daily basis. If you need daily pain control then ask your doctor for a sustained release pain killer. So be careful with these drugs as they can grab you very quickly even though you mean well... Dave
I have taken and been addicted to both. The butalbytal I took was w/aspirin and caffeine and was for headaches - called fiorinal (or fioricet that had tylenol.) I have never heard of just the butalbytal alone but I guess it would be for relaxing since it is a barbiturate. That is why it works for headches but it is not a pain pill. Technically when it is in the fiorinal it is considered a pain pill for headaches but Norco would be better for your kind of pain. I had a severe hip disintegrating situation and subsequently got a new hip. They were both relatively hard to get off of but the fiorinal was very hard because phsycologically I didn't think of it as a heavy duty drug and neither did the Dr.s or any pharmacist I ever talked to... altho the fiorinal was a Class II and the fioricet was a lower class which I could never understand because the butalbytal was the addictive ingredient so don't know why that was but the fioricet is easier to get because of that. It would be wise to take the norco for pain and watch the butal. because it will, as you said, just make you sleepy and mixed with an opiate i THINK COULD 'REALLY' MAKE YOU SLEEPY as I remember on the 2 occassions I mixed them - in excess of course but they both have a purpose when taken in moderation. Good Luck If you do have to withdraw from butal. do it relatively slowly altho it doesn't sound like you are taking more that 1 a night so you shouldn't have any problem. You seem to have a healthy "fear" of taking too many. Hope you feel better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2010 • 4 answers
Posted 24 Aug 2011 • 2 answers
Posted 12 Feb 2015 • 3 answers
Posted 15 Feb 2015 • 2 answers
Posted 10 Sep 2016 • 0 answers